# SDR SWIA201232210

- Difficulty date: November 20, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 28,222 hours, 23,334 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE INDICATION WARNING.  (FLT 2608)  REPOSITIONED NOSE GEAR SENSOR BRACKET SO THAT TARGET WOULD NOT HIT THE SENSOR.
